# SDR TRAX200600384

- Difficulty date: June 17, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 3,157 hours, 2,588 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL 30 DEGREES APPROACH AT 175KTS.  AN EMERGENCY WAS DECLARED.
